# SDR UIEA2021042000939

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,789 hours, 19,932 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242101573GM
- Part serial: 2247001
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET COWL ON # 2 ENG FOUND DAMAGED.( REMOVED AND REPLACED # 2 ENG INLET COWL PER B767 AMM 71-11-01.  )
